A simple proof of Ramanujan's summation of the1ψ1

George E. Andrews, Richard Askey

Research output: Contribution to journalArticlepeer-review

36 Scopus citations

Abstract

A simple proof by functional equations is given for Ramanujan's1ψ1 sum. Ramanujan's sum is a useful extension of Jacobi's triple product formula, and has recently become important in the treatment of certain orthogonal polynomials defined by basic hypergeometric series.

Original languageEnglish (US)
Pages (from-to)333-337
Number of pages5
JournalAequationes Mathematicae
Volume18
Issue number1-2
DOIs
StatePublished - Feb 1 1978

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A simple proof of Ramanujan's summation of the<sub>1</sub>ψ<sub>1</sub>'. Together they form a unique fingerprint.

Cite this